# SDR CALA2008121001135

- Difficulty date: December 10, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N14652
- Make and model: Boeing 737524
- Aircraft serial: 28913
- Aircraft time: 28,873 hours, 15,348 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546550
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING SUPPORT BRACKET ATTACHED TO THE FRAME BETWEEN STRINGERS 8 AND 9 IS CRACKED AROUND RIVET AT STA 787L.  TRIMMED OUT CRACKED AREA OF FRAME AND INSTALLED REPAIR DOUBLERS AND FILLERS PER ECRA 5311-01439.  INITIATED DIP 91636 TO READ AS FOLLOWS, BEFORE THE ACCUMULATION OF 71598 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION PER PART 2 OF ECRA 5311-014 39.
